# SDR TWAA0002903

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105607301
- Condition: Missing
- Location: Row 30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RED EGRESS LIGHT COVER WAS MISSING AT CABIN ROW 30.  REPLACED THE RED COVER.  CHECK-C 8-11-99 MCI.
